# SDR CAL951087

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: L-Angle
- Condition: Cracked
- Location: Bs 804
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN ATTACH L-ANGLE AT LEFT BS 804 LATERAL FLOOR BEAM WEB TO LBL 46 LONGITUDINAL FLOOR BEAM WEB.  THE CRACK WAS LOCATED AT THE LIGHTENING HOLE ON AFT SIDE.  THE CRACK ANGLE WAS REMOVED.  A NEW L-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-2.  (M)
